# SDR SWIA202265142

- Difficulty date: February 28, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FIND-LH ELEVATOR #3 INBOARD HINGE FITTING GOUGED   (C CHECK RO 3-21-22)   REPAIRED LH ELEVATOR #3 INBOARD HINGE FITTING PER ETD2022-170-007660-A. SEE CONTINUATION CARD FOR DETAILED STEPS PERFORMED.
